# SDR SWAA2012062805359

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 18,283 hours, 8,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE IN ADVERTANTLY FELL OFF, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER AMM.
